# SDR DALA2022052603648

- Difficulty date: May 26, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 86,634 hours, 38,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3240 1L + 1R EMERG EXIT SIGNS DID NOT ILLUMINATE W/ GEAR COMING DOWN. CORRECTIVE ACTION: R/R EPSU PER A320 AMM 33-51. OK FOR SERVICE. (8662578)
